I'm such an IDIOT!!!

We've Moved!

Our wonderful discussion forums have now moved to Facebook...

Click to join us in our HIGM ("Help I'm Getting Married") group!

ItsOK Posts: 849
God, I'm such an idiot!! H2b and I went out for few drinks last night after work, unfortunately didnt have anything to eat - drink with no food is not a good combo! Had a lovely night, great fun and walked home hand in hand :lvs However when I got home I turned into a demon for some reason and ended up knocking one of the kitchen press doors off! I whacked it open in a temper and it fell off - it looks like it cant be fixed :-8 :-8 So I'll have to go out and buy a new one :o( I've never ever been like that before - sure, I have a little temper, but its never been that bad. One thing I can think of that has changed my mood is the pill - i havent taken the pill in years as when I took it before i got mood swings. I went to the doctor recently to try sort out my spots before the wedding, and she put me on the pill dianette, which has worked wonders, but this is obviously a serious side effect that my moods have changed so dramatically. I'm only on it 3 weeks, and dont want to stop taking it as my skin has improved so much, but I also dont want to be having terrible mood swings like this, its frightening. Has anyone else experience of this and does it get better or should I stop taking it? I have my hens next weekend and am worried that something will happen with my moods :o(
Mismatch Posts: 476
Hi OKB2, I think you should go back to the doctor & see if they will prescribe another type of pill. I've seen in a few other posts here that the one your one is not great & has bad side effects. Just describe your symptons & they should be able to find something suitable. Oh and enjoy the hen. Can't wait for mine. O:o)
ReginaFalange Posts: 10290
get off that pill before you're up in court! Seriously, it's not worth it. I was on Cilest once ages ago which turned me into a pschyo bunny boiling nutbag. Was nearly getting carted away in a straight jacket. Went off it and went back to normal in a couple of days. Try another one- or failing that....maybe lay off the sauce for a few months :o0
ItsOK Posts: 849
thanks girls - yeah I'm not going to take it any more - its not worth it!! I'll go to the doc again and get an antib instead of the pill, not worth all this - its such a horrible feeling, you know your being ridiculous but keep on going!! H2B is such a sweetheart, rang him a few mins ago and he was fixing the door, he was fine, just told me to stop taking it asap! :lvs :lvs thanks mismatch, enjoy yours too :)
MrsAH Posts: 3715
Dianette is satan's contraceptive. Horrible stuff. I came off it after 3 months.
PinkRibbons Posts: 1446
wow, didn't realise there were such bad reactions to Dianette - I've been on and off for about 14 years, and not a bother.. guess I'm one of the lucky ones. Definitely go to GP and get it sorted!
Jawl Posts: 8881
Get off that pill!! I've been having erratic periods and real horrible bouts of hormone surges because of it for most of last year and the start of this year. Like that, when I'd had a drink, and it was that time of the month, I was flicking like a switch with my moods. I'm not a snappy drinker, I'm a happy drinker, and have been since I'm 18, so I know it's not the booze. Now my periods have returned to normal, it hasn't happened since, but it was happening at least once a month and I felt awful for it. So I am guessing it's the pill you are on. Chris t hormones are a terrible thing :eek
soulful Posts: 1697
Hi I was on dianette for 5 years and had no mood problems while on it. Alcohol is also a drug which changes people's moods dramatically so I would be looking at the drink rather than the pill. O:o)
ItsOK Posts: 849
Dont think its the drink as I've never had this kind of a reaction before - I might get a little snappy very rarely but never to this extent where its uncontrollable - when i was on Yasmin before I suffered very bad mood swings (more like depression than aggression though) so I imagine its something to do with the pill. I'm normally a very placid person - when I told the girls earlier they were shocked as I'm not that kind of person at all! Surprised to hear so many bad stories about Dianette - definttely staying well away from it! thanks girls
MiniMeonBoard Posts: 6208
oh when i went on the pill a few years ago i got an awful temper too. Id fly off the handle at anything. Id also get quite wicked wit a few drinks to.. im off it now though. It was Jasmine too